Alert archive / Wisconsin / Gale Warnings in 2017
Gale Warning 7, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Apr 19, 2017, 3:35 AM CDT. It took effect at Apr 20, 2017, 1:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2017, 3:35 AM CDT (08:35 UTC)
- In effect from
- Apr 20, 2017, 1:00 AM CDT
- Expired
- Apr 20, 2017, 12:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
942 WHUS73 KGRB 190835 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 AM CDT WED APR 19 2017 ...GUSTY WINDS AND HIGH WAVES TONIGHT THROUGH THURSDAY NIGHT... .AN APPROACHING AREA OF LOW PRESSURE WILL BRING GUSTY EASTERLY WINDS TONIGHT. GALE FORCE WINDS ARE EXPECTED AROUND NORTHERN DOOR COUNTY THROUGH THURSDAY MORNING ALONG WITH HIGH WAVES. FURTHER SOUTH WINDS AND WAVES ARE EXPECTED TO REACH 20 TO 25 KNOTS AT TIMES. WINDS ARE EXPECTED TO DISSIPATE THURSDAY NIGHT AS THE SYSTEM TRACKS OFF TO THE EAST. LMZ521-541-191645- /O.NEW.KGRB.GL.W.0007.170420T0800Z-170420T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 335 AM CDT WED APR 19 2017 ...GALE WARNING IN EFFECT FROM 3 AM TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 3 AM TO 10 AM CDT THURSDAY. * WINDS...EAST TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES. * WAVES...5 TO 8 FEET TONIGHT, BUILDING TO 6 TO 10 FEET THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-191645- /O.NEW.KGRB.SC.Y.0033.170420T0300Z-170420T1500Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 335 AM CDT WED APR 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT THURSDAY. * WINDS...EAST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-191645- /O.NEW.KGRB.SC.Y.0033.170420T0300Z-170421T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 335 AM CDT WED APR 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT FRIDAY. * WINDS...EAST 10 TO 20 KNOTS TONIGHT, VEERING SOUTHEAST THURSDAY MORNING THEN SOUTHWEST THURSDAY AFTERNOON. * WAVES...3 TO 5 FEET, BUILDING TO 4 TO 7 FEET TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
6 follow-up statements
208 WHUS73 KGRB 191444 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 944 AM CDT WED APR 19 2017 ...GUSTY WINDS AND HIGH WAVES TONIGHT THROUGH THURSDAY NIGHT... .AN APPROACHING AREA OF LOW PRESSURE WILL BRING GUSTY EASTERLY WINDS TONIGHT. GALE FORCE WINDS ARE EXPECTED AROUND NORTHERN DOOR COUNTY THROUGH THURSDAY MORNING ALONG WITH HIGH WAVES. FURTHER SOUTH WINDS AND WAVES ARE EXPECTED TO REACH 20 TO 25 KNOTS AT TIMES. WINDS ARE EXPECTED TO DISSIPATE THURSDAY NIGHT AS THE SYSTEM TRACKS OFF TO THE EAST. LMZ521-541-192245- /O.CON.KGRB.GL.W.0007.170420T0800Z-170420T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 944 AM CDT WED APR 19 2017 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT THURSDAY... * EAST WINDS INCREASING TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES EARLY THURSDAY MORNING. THE WINDS WILL DECREASE TO 10 TO 20 KNOTS AROUND MIDDAY ON THURSDAY. * WAVES BUILDING TO 5 TO 8 FEET TONIGHT, AND 6 TO 10 FEET THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-192245- /O.CON.KGRB.SC.Y.0033.170420T0300Z-170420T1500Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 944 AM CDT WED APR 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT THURSDAY... * EAST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KTS LATE THIS EVENING AND OVERNIGHT...VEERING SOUTHWEST 10 TO 20 KNOTS THURSDAY MORNING. * WAVES BUILDING TO 2 TO 4 FEET TONIGHT AND THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-192245- /O.CON.KGRB.SC.Y.0033.170420T0300Z-170421T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 944 AM CDT WED APR 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT FRIDAY... * EAST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS LATER THIS EVENING AND OVERNIGHT, VEERING SOUTHEAST AND THEN SOUTHWEST 10 TO 20 KNOTS THURSDAY MORNING. * WAVES BUILDING 4 TO 7 FEET TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
719 WHUS73 KGRB 192105 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 405 PM CDT WED APR 19 2017 ...GUSTY WINDS AND HIGH WAVES TONIGHT THROUGH THURSDAY NIGHT... .AN APPROACHING AREA OF LOW PRESSURE WILL BRING GUSTY EASTERLY WINDS TONIGHT. GALE FORCE WINDS ARE EXPECTED AROUND NORTHERN DOOR COUNTY TONIGHT THROUGH THURSDAY MORNING. A LULL IN THE WINDS IS EXPECTED THURSDAY MORNING AS THE LOW PRESSURE SYSTEM MOVES OVER THE AREA, THEN GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THURSDAY INTO FRIDAY MORNING. LMZ521-541-200515- /O.EXT.KGRB.GL.W.0007.170420T0600Z-170420T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 405 PM CDT WED APR 19 2017 ...GALE WARNING NOW IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... * EAST WINDS INCREASING TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES LATE TONIGHT INTO EARLY THURSDAY MORNING. THE WINDS WILL DECREASE TO 10 TO 20 KNOTS AROUND MIDDAY ON THURSDAY. * WAVES BUILDING TO 3 TO 6 FEET ON THE BAY TONIGHT. WAVES ON LAKE MICHIGAN WILL BUILD TO 5 TO 8 FEET TONIGHT, AND TO 6 TO 10 FEET THURSDAY MORNING. * GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THURSDAY AFTERNOON THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL BE ISSUED ONCE THE GALE WARNING ENDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-200515- /O.CON.KGRB.SC.Y.0033.170420T0300Z-170420T1500Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 405 PM CDT WED APR 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT THURSDAY... * EAST WINDS INCREASING TO 30 KNOTS LATE THIS EVENING AND OVERNIGHT...VEERING WEST 10 TO 20 KNOTS THURSDAY MORNING. * WAVES BUILDING TO 2 TO 4 FEET TONIGHT INTO THURSDAY MORNING. * GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THURSDAY AFTERNOON THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED ONCE THE GALE WARNING ENDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-200515- /O.CON.KGRB.SC.Y.0033.170420T0300Z-170421T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 405 PM CDT WED APR 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT FRIDAY... * EAST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS LATE THIS EVENING AND OVERNIGHT, VEERING SOUTHEAST AND THEN SOUTHWEST 10 TO 20 KNOTS THURSDAY MORNING. * WAVES BUILDING 3 TO 6 FEET TONIGHT INTO THURSDAY MORNING. * GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THURSDAY AFTERNOON THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED ONCE THE GALE WARNING ENDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
806 WHUS73 KGRB 200256 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 956 PM CDT WED APR 19 2017 ...GUSTY WINDS AND HIGH WAVES TONIGHT THROUGH THURSDAY NIGHT... .AN APPROACHING AREA OF LOW PRESSURE WILL BRING GUSTY EASTERLY WINDS TONIGHT. GALE FORCE WINDS ARE EXPECTED AROUND NORTHERN DOOR COUNTY LATE TONIGHT THROUGH THURSDAY MORNING. A LULL IN THE WINDS IS EXPECTED THURSDAY MORNING AS THE LOW PRESSURE SYSTEM MOVES OVER THE AREA, THEN GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THURSDAY INTO FRIDAY MORNING. LMZ521-541-201100- /O.CON.KGRB.GL.W.0007.170420T0600Z-170420T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 956 PM CDT WED APR 19 2017 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... * EAST TO NORTHEAST WINDS INCREASING TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES LATE TONIGHT INTO EARLY THURSDAY MORNING. THE WINDS WILL DECREASE TO 10 TO 20 KNOTS AROUND MIDDAY ON THURSDAY. * WAVES BUILDING TO 3 TO 6 FEET ON THE BAY TONIGHT. WAVES ON LAKE MICHIGAN WILL BUILD TO 5 TO 8 FEET TONIGHT, AND TO 6 TO 10 FEET THURSDAY MORNING. * GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THURSDAY AFTERNOON THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL BE ISSUED ONCE THE GALE WARNING ENDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-201100- /O.CON.KGRB.SC.Y.0033.170420T0300Z-170420T1500Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 956 PM CDT WED APR 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * EAST TO NORTHEAST WINDS INCREASING TO 30 KNOTS LATE THIS EVENING AND OVERNIGHT...VEERING WEST 10 TO 20 KNOTS THURSDAY MORNING. * WAVES BUILDING TO 2 TO 4 FEET TONIGHT INTO THURSDAY MORNING. * GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THURSDAY AFTERNOON THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED ONCE THE GALE WARNING ENDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-201100- /O.CON.KGRB.SC.Y.0033.170420T0300Z-170421T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 956 PM CDT WED APR 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * EAST TO NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS LATE THIS EVENING AND OVERNIGHT, VEERING SOUTHEAST AND THEN SOUTHWEST 10 TO 20 KNOTS THURSDAY MORNING. * WAVES BUILDING 3 TO 6 FEET TONIGHT INTO THURSDAY MORNING. * GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THURSDAY AFTERNOON THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED ONCE THE GALE WARNING ENDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
144 WHUS73 KGRB 200847 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 AM CDT THU APR 20 2017 ...GUSTY WINDS AND HIGH WAVES THROUGH TONIGHT... .AN APPROACHING AREA OF LOW PRESSURE WILL BRING GUSTY EASTERLY WINDS THIS MORNING. GALE FORCE WINDS ARE EXPECTED AROUND NORTHERN DOOR COUNTY THIS MORNING. A LULL IN THE WINDS IS EXPECTED LATE THIS MORNING AND EARLY THIS AFTERNOON AS THE LOW PRESSURE SYSTEM MOVES OVER THE AREA, THEN GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE TONIGHT INTO FRIDAY MORNING. LMZ521-541-201700- /O.EXT.KGRB.GL.W.0007.000000T0000Z-170420T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 347 AM CDT THU APR 20 2017 ...GALE WARNING NOW IN EFFECT UNTIL NOON CDT TODAY... * NORTHEAST WINDS TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES THIS MORNING. THE WINDS WILL BECOMING NORTH AND DECREASE TO 10 TO 20 KNOTS AROUND MIDDAY. * WAVES BUILDING TO 4 TO 7 FEET ON THE BAY THIS MORNING. WAVES ON LAKE MICHIGAN WILL BUILD TO 6 TO 10 FEET THIS MORNING, SUBSIDING TO 5 TO 8 FEET THIS AFTERNOON. * GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THIS AFTERNOON THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL BE ISSUED ONCE THE GALE WARNING ENDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-201700- /O.EXT.KGRB.SC.Y.0033.000000T0000Z-170420T1700Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 347 AM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY... * NORTHEAST WINDS 15 TO 25 KNOTS THIS MORNING, BACKING NORTHWEST 10 TO 15 KNOTS THIS AFTERNOON. * WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-201700- /O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 347 AM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * NORTHEAST WINDS 10 TO 20 KNOTS WITH GUSTS TO AROUND 30 KNOTS THIS MORNING, BACKING WEST 10 TO 15 KNOTS THIS AFTERNOON, THEN BACKING NORTHWEST 15 TO 25 KNOTS TONIGHT. * WAVES BUILDING 5 TO 8 FEET THIS MORNING, SUBSIDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
528 WHUS73 KGRB 201538 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1038 AM CDT THU APR 20 2017 ...GUSTY WINDS AND HIGH WAVES THROUGH TONIGHT... .AS THE LOW PRESSURE SYSTEM EXITS, A BRIEF LULL IN THE ACTION IS EXPECTED BEFORE WINDS PICK BACK UP OVER THE COURSE OF THE AFTERNOON. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE TONIGHT INTO FRIDAY MORNING. LMZ521-541-201700- /O.CON.KGRB.GL.W.0007.000000T0000Z-170420T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1038 AM CDT THU APR 20 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY... * GUSTS TO 15 TO 25 KNOTS IN THE MORNING DIMINISHING TO 10 TO 20 KNOTS AROUND MIDDAY. * WAVES DIMINISH TO 3 TO 5 FEET OVER THE NORTHERN BAY AND DOWN TO 2 TO 4 FEET TOMORROW. * GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE THIS AFTERNOON THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL BE ISSUED ONCE THE GALE WARNING ENDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-201700- /O.CON.KGRB.SC.Y.0033.000000T0000Z-170420T1700Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1038 AM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * NORTHEAST WINDS 15 TO 25 KNOTS THIS MORNING, BACKING NORTHWEST 10 TO 15 KNOTS THIS AFTERNOON. * WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-202345- /O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1038 AM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * NORTHEAST WINDS 10 TO 20 KNOTS WITH GUSTS TO AROUND 30 KNOTS THIS MORNING, BACKING WEST 10 TO 15 KNOTS THIS AFTERNOON, THEN BACKING NORTHWEST 15 TO 25 KNOTS TONIGHT. * WAVES BUILDING 5 TO 8 FEET THIS MORNING, SUBSIDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
234 WHUS73 KGRB 201704 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1204 PM CDT THU APR 20 2017 ...GUSTY WINDS AND HIGH WAVES THROUGH TONIGHT... .AS THE LOW PRESSURE SYSTEM EXITS, A BRIEF LULL IN THE ACTION IS EXPECTED BEFORE WINDS PICK BACK UP OVER THE COURSE OF THE AFTERNOON. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE TONIGHT INTO FRIDAY MORNING. LMZ521-210115- /O.EXP.KGRB.GL.W.0007.000000T0000Z-170420T1700Z/ /O.EXA.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1204 PM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS...WEST 10 TO 15 KNOTS, THEN BACKING NORTHWEST 15 TO 25 KNOTS TONIGHT. * WAVES BUILDING 5 TO 8 FEET THIS MORNING, SUBSIDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-210115- /O.EXP.KGRB.GL.W.0007.000000T0000Z-170420T1700Z/ /O.EXA.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1204 PM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS...WEST 10 TO 15 KNOTS, THEN BACKING NORTHWEST 15 TO 25 KNOTS TONIGHT. * WAVES 5 TO 8 FEET, SUBSIDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-210115- /O.EXP.KGRB.SC.Y.0033.000000T0000Z-170420T1700Z/ /O.NEW.KGRB.SC.Y.0034.170420T1704Z-170421T0900Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1204 PM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS...NE WIND 10 TO 20 KTS INCREASING BACK TO 15 TO 25 KNOTS OVERNIGHT. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-210115- /O.CON.KGRB.SC.Y.0033.000000T0000Z-170421T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1204 PM CDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * WINDS WEST 10 TO 15 KNOTS, THEN BACKING NORTHWEST 15 TO 25 KNOTS TONIGHT. * WAVES BUILDING 5 TO 8 FEET THIS MORNING, SUBSIDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Apr 19, 3:27 AM CDT, 8 minutes earlier.
Area forecast discussion, Apr 19, 3:27 AM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 327 AM CDT Wed Apr 19 2017 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 326 AM CDT Wed Apr 19 2017 There will be a brief dry period this morning as a low pressure system tracks along the cold front laid out across northern Illinois, lifting it back north as a warm front tonight. Rain chances this afternoon will be chancy, mainly confined to the western and southern cwa as a shortwave tracks through the western Great Lakes. Highs today will mainly be in the 50s, right around normal for this time of year. The best rain chances arrive tonight as the warm front lifts north with very strong isentropic lift as winds are strong and perpendicular to the isentropic surface. The warm air associated with this system appears to have trended a bit farther north than previous runs. This means thunder chances will be farther north along with a marginal chance for severe across the extreme southern cwa given very strong winds just above the surface as MUCAPE values soar to 500 to 1000 J/kg tonight with winds of 60 knots just 3k ft off the surface. If thunderstorms can bring these winds down to the surface they would have a good shot at wind damage, however given the strong inversion in place this could be an issue, hence the marginal threat for severe weather. What does not appear to be marginal is the amount of rain we are looking at tonight. The very strong dynamics and available moisture could lead to an inch or more of rain during the overnight hours across a widespread area with heavy rain expected at times. This will likely exacerbate any flooding concerns across area rivers. Therefore will issue an ESF to highlight the flooding concerns expected with this system. The low will lift northeast on Thursday, bringing cold air in behind it and ending the precipitation chances during the day. Given the continued northward trend of this low snowfall chances continue to diminish with each run. This set of runs appears to give a fairly small chance of a changeover, this combined with the very wet ground that will be in place will keep snowfall accumulations muted if there is any at all. .LONG TERM...Thursday Night Through Tuesday Issued at 326 AM CDT Wed Apr 19 2017 Rain chances linger into Thursday evening, mainly across northern Wisconsin, as the upcoming system continues to move away from the state. Rain may change to a little snow or a wintry mix near the Michigan border before it departs by 12Z Friday. Surface high pressure and a mid level ridge should keep things dry over the weekend. There is a slight chance for rain and/or snow across the north late Sunday night in warm advection ahead of the next approaching surface low and mid level trough. There is a chance for rain in central and north central Wisconsin starting Monday afternoon with the approaching system. Rain chances spread across the rest of the forecast area Monday evening and precipitation chances continue throughout the night. There could be some snow or mixed rain and snow in the far north during the night. Rain chances continue into Tuesday morning in the north before coming to an end during the afternoon as the system departs. Highs should be mostly in the 50s through the period and lows will generally be in the upper half of the 20s and the 30s. && .AVIATION...for 06Z TAF Issuance Issued at 1005 PM CDT Tue Apr 18 2017 Isolated showers will depart eastern Wisconsin late this evening as a cold front slides over eastern Wisconsin. MVFR/IFR cigs will drift into the area overnight on west to northwest winds. A ridge of high pressure will then drift over the northern Great Lakes late tonight into Wednesday morning. Drier air on north to northeast winds will spread into northern Wisconsin to improve conditions to mainly VFR levels. What clearing that does occur will likely be brief as clouds will be on the increase again Wednesday with the approach of another frontal system. Showers and storms may reach central and northcentral Wisconsin mid to late afternoon and then widespread rain with lowering cigs will spread over the area Wednesday evening. && .MARINE... Issued at 326 AM CDT Wed Apr 19 2017 A strong low pressure system will bring a tight pressure gradient and gusty easterly winds as it tracks over southern Wisconsin later tonight and Thursday morning. Gale force wind gusts are expected near Death's Door and around the northern portion of Door County during this period. Therefore a Gale Warning has been issued for the central Bay of Green Bay and the Lake Michigan nearshore waters north of Sturgeon Bay. Farther south closer to the low winds will gust to 20 to 25 knots along with higher waves. A small craft advisory has been issued for the rest of the zones starting tonight and lasting through Thursday night for the Lake Michigan nearshore zones. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......MG AVIATION.......TDH MARINE.........Kurimski
Hazardous weather outlook, Apr 18, 3:02 PM CDT, 12 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 302 PM CDT Tue Apr 18 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 302 PM CDT Tue Apr 18 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Rest of the afternoon and tonight An isolated thunderstorm is still possible for the remainder of the afternoon into early this evening. Severe weather is not expected. Some rivers and streams in central and far northeast Wisconsin are near or above bankfull and running fast. Be sure to use extra caution near rivers and streams. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Significant rainfall is possible Wednesday night into Thursday. If you are in a flood prone area be sure to monitor the latest forecasts and statements concerning potential river flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-192015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 302 PM CDT Tue Apr 18 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Conditions hazardous to small craft will continue into this evening, due to gusty winds and high waves. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Conditions hazardous to small craft are possible Wednesday night through Thursday night, and again Monday into Tuesday. Eckberg/Kieckbusch
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 3:35 AM CDT | Small Craft Advisory | GRB | 54 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.